International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 1, Pages 37-43
Recapturing semigroup compactifications of a group from those of its closed normal subgroups
1Department of Mathematics, University of Birjand, Birjand, Iran
2Department of Mathematics, Ferdowsi University of Mashhad, Mashhad, Iran
Received 8 January 1998; Revised 20 June 1998
Copyright © 2000 M. R. Miri and M. A. Pourabdollah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We know that if is a subsemigroup of a semitopological
semigroup , and stands for one of the spaces or , and denotes the canonical -compactification of , where has the property that , then is an -compactification of . In this paper, we try to
show the converse of this problem when is a locally compact
group and is a closed normal subgroup of . In this way we construct various semigroup compactifications of from the same type compactifications of .